IDEAS home Printed from https://ideas.repec.org/f/pja288.html
   My authors  Follow this author

Mohammad Jafari Jozani

Personal Details

First Name:Mohammad
Middle Name:
Last Name:Jafari Jozani
Suffix:
RePEc Short-ID:pja288
[This author has chosen not to make the email address public]
https://www.stats.umanitoba.ca/people/jafari_jozani/

Research output

as
Jump to: Articles

Articles

  1. Nourmohammadi, Mohammad & Jafari Jozani, Mohammad & Johnson, Brad C., 2014. "Confidence intervals for quantiles in finite populations with randomized nomination sampling," Computational Statistics & Data Analysis, Elsevier, vol. 73(C), pages 112-128.
  2. Ozturk, Omer & Jafari Jozani, Mohammad, 2014. "Inclusion probabilities in partially rank ordered set sampling," Computational Statistics & Data Analysis, Elsevier, vol. 69(C), pages 122-132.
  3. Hatefi, Armin & Jafari Jozani, Mohammad, 2013. "Fisher information in different types of perfect and imperfect ranked set samples from finite mixture models," Journal of Multivariate Analysis, Elsevier, vol. 119(C), pages 16-31.
  4. Mohammad Jafari Jozani & Éric Marchand & Ahmad Parsian, 2012. "Bayesian and Robust Bayesian analysis under a general class of balanced loss functions," Statistical Papers, Springer, vol. 53(1), pages 51-60, February.
  5. Mohammad Jafari Jozani & Saeed Majidi & François Perron, 2012. "Unbiased and almost unbiased ratio estimators of the population mean in ranked set sampling," Statistical Papers, Springer, vol. 53(3), pages 719-737, August.
  6. Jafari Jozani, Mohammad & Davies, Katherine F. & Balakrishnan, Narayanaswamy, 2012. "Pitman closeness results concerning ranked set sampling," Statistics & Probability Letters, Elsevier, vol. 82(12), pages 2260-2269.
  7. Jafar Ahmadi & Mohammad Jafari Jozani & Éric Marchand & Ahmad Parsian, 2009. "Prediction of k-records from a general class of distributions under balanced type loss functions," Metrika: International Journal for Theoretical and Applied Statistics, Springer, vol. 70(1), pages 19-33, June.
  8. Taheriyoun, Ali Reza & Shafie, Khalil & Jozani, Mohammad Jafari, 2009. "A note on the higher moments of the Euler characteristic of the excursion sets of random fields," Statistics & Probability Letters, Elsevier, vol. 79(8), pages 1074-1082, April.
  9. Mohammad Jozani & Éric Marchand, 2007. "Minimax estimation of constrained parametric functions for discrete families of distributions," Metrika: International Journal for Theoretical and Applied Statistics, Springer, vol. 66(2), pages 151-160, September.
  10. Jafari Jozani, Mohammad & Marchand, Éric & Parsian, Ahmad, 2006. "On estimation with weighted balanced-type loss function," Statistics & Probability Letters, Elsevier, vol. 76(8), pages 773-780, April.
  11. Jozani, Mohammad Jafari & Nematollahi, Nader & Shafie, Khalil, 2002. "An admissible minimax estimator of a bounded scale-parameter in a subclass of the exponential family under scale-invariant squared-error loss," Statistics & Probability Letters, Elsevier, vol. 60(4), pages 437-444, December.

Citations

Many of the citations below have been collected in an experimental project, CitEc, where a more detailed citation analysis can be found. These are citations from works listed in RePEc that could be analyzed mechanically. So far, only a minority of all works could be analyzed. See under "Corrections" how you can help improve the citation analysis.

Articles

  1. Hatefi, Armin & Jafari Jozani, Mohammad, 2013. "Fisher information in different types of perfect and imperfect ranked set samples from finite mixture models," Journal of Multivariate Analysis, Elsevier, vol. 119(C), pages 16-31.

    Cited by:

    1. Cavicchioli, Maddalena, 2017. "Asymptotic Fisher information matrix of Markov switching VARMA models," Journal of Multivariate Analysis, Elsevier, vol. 157(C), pages 124-135.
    2. Armin Hatefi & Mohammad Jafari Jozani, 2017. "Information content of partially rank-ordered set samples," AStA Advances in Statistical Analysis, Springer;German Statistical Society, vol. 101(2), pages 117-149, April.

  2. Mohammad Jafari Jozani & Éric Marchand & Ahmad Parsian, 2012. "Bayesian and Robust Bayesian analysis under a general class of balanced loss functions," Statistical Papers, Springer, vol. 53(1), pages 51-60, February.

    Cited by:

    1. Cao, Ming-Xiang & He, Dao-Jiang, 2017. "Admissibility of linear estimators of the common mean parameter in general linear models under a balanced loss function," Journal of Multivariate Analysis, Elsevier, vol. 153(C), pages 246-254.

  3. Mohammad Jafari Jozani & Saeed Majidi & François Perron, 2012. "Unbiased and almost unbiased ratio estimators of the population mean in ranked set sampling," Statistical Papers, Springer, vol. 53(3), pages 719-737, August.

    Cited by:

    1. Jesse Frey & Timothy G. Feeman, 2017. "Efficiency comparisons for partially rank-ordered set sampling," Statistical Papers, Springer, vol. 58(4), pages 1149-1163, December.

  4. Jafari Jozani, Mohammad & Davies, Katherine F. & Balakrishnan, Narayanaswamy, 2012. "Pitman closeness results concerning ranked set sampling," Statistics & Probability Letters, Elsevier, vol. 82(12), pages 2260-2269.

    Cited by:

    1. Tie Ma & Shuangzhe Liu, 2014. "Pitman closeness of the class of isotonic estimators for ordered scale parameters of two Gamma distributions," Statistical Papers, Springer, vol. 55(3), pages 615-625, August.

  5. Jafar Ahmadi & Mohammad Jafari Jozani & Éric Marchand & Ahmad Parsian, 2009. "Prediction of k-records from a general class of distributions under balanced type loss functions," Metrika: International Journal for Theoretical and Applied Statistics, Springer, vol. 70(1), pages 19-33, June.

    Cited by:

    1. Elham Basiri & Jafar Ahmadi, 2013. "Nonparametric prediction intervals for progressive Type-II censored order statistics based on $$k$$ k -records," Computational Statistics, Springer, vol. 28(6), pages 2825-2848, December.
    2. Jafar Ahmadi & N. Balakrishnan, 2013. "On the nearness of record values to order statistics from Pitman’s measure of closeness," Metrika: International Journal for Theoretical and Applied Statistics, Springer, vol. 76(4), pages 521-541, May.
    3. Ahmadi, Jafar & MirMostafaee, S.M.T.K. & Balakrishnan, N., 2010. "Nonparametric prediction intervals for future record intervals based on order statistics," Statistics & Probability Letters, Elsevier, vol. 80(21-22), pages 1663-1672, November.
    4. Wang, Bing Xing & Yu, Keming & Coolen, Frank P.A., 2015. "Interval estimation for proportional reversed hazard family based on lower record values," Statistics & Probability Letters, Elsevier, vol. 98(C), pages 115-122.

  6. Taheriyoun, Ali Reza & Shafie, Khalil & Jozani, Mohammad Jafari, 2009. "A note on the higher moments of the Euler characteristic of the excursion sets of random fields," Statistics & Probability Letters, Elsevier, vol. 79(8), pages 1074-1082, April.

    Cited by:

    1. Taheriyoun, Ali Reza, 2012. "Testing the covariance function of stationary Gaussian random fields," Statistics & Probability Letters, Elsevier, vol. 82(3), pages 606-613.
    2. Estrade, Anne & Fournier, Julie, 2016. "Number of critical points of a Gaussian random field: Condition for a finite variance," Statistics & Probability Letters, Elsevier, vol. 118(C), pages 94-99.

  7. Jafari Jozani, Mohammad & Marchand, Éric & Parsian, Ahmad, 2006. "On estimation with weighted balanced-type loss function," Statistics & Probability Letters, Elsevier, vol. 76(8), pages 773-780, April.

    Cited by:

    1. Gómez-Déniz, E., 2008. "A generalization of the credibility theory obtained by using the weighted balanced loss function," Insurance: Mathematics and Economics, Elsevier, vol. 42(2), pages 850-854, April.
    2. Jafar Ahmadi & Mohammad Jafari Jozani & Éric Marchand & Ahmad Parsian, 2009. "Prediction of k-records from a general class of distributions under balanced type loss functions," Metrika: International Journal for Theoretical and Applied Statistics, Springer, vol. 70(1), pages 19-33, June.
    3. Cao, Ming-Xiang & He, Dao-Jiang, 2017. "Admissibility of linear estimators of the common mean parameter in general linear models under a balanced loss function," Journal of Multivariate Analysis, Elsevier, vol. 153(C), pages 246-254.
    4. Hu, Guikai & Peng, Ping, 2011. "All admissible linear estimators of a regression coefficient under a balanced loss function," Journal of Multivariate Analysis, Elsevier, vol. 102(8), pages 1217-1224, September.
    5. Mohammad Jafari Jozani & Éric Marchand & Ahmad Parsian, 2012. "Bayesian and Robust Bayesian analysis under a general class of balanced loss functions," Statistical Papers, Springer, vol. 53(1), pages 51-60, February.
    6. Cao, Mingxiang, 2014. "Admissibility of linear estimators for the stochastic regression coefficient in a general Gauss–Markoff model under a balanced loss function," Journal of Multivariate Analysis, Elsevier, vol. 124(C), pages 25-30.
    7. Hu, Guikai & Peng, Ping, 2012. "Matrix linear minimax estimators in a general multivariate linear model under a balanced loss function," Journal of Multivariate Analysis, Elsevier, vol. 111(C), pages 286-295.

  8. Jozani, Mohammad Jafari & Nematollahi, Nader & Shafie, Khalil, 2002. "An admissible minimax estimator of a bounded scale-parameter in a subclass of the exponential family under scale-invariant squared-error loss," Statistics & Probability Letters, Elsevier, vol. 60(4), pages 437-444, December.

    Cited by:

    1. Rufo, M.J. & Martín, J. & Pérez, C.J., 2014. "Adversarial life testing: A Bayesian negotiation model," Reliability Engineering and System Safety, Elsevier, vol. 131(C), pages 118-125.
    2. Rufo, M.J. & Martín, J. & Pérez, C.J., 2016. "A Bayesian negotiation model for quality and price in a multi-consumer context," Reliability Engineering and System Safety, Elsevier, vol. 147(C), pages 132-141.
    3. Leila Golparver & Ali Karimnezhad & Ahmad Parsian, 2013. "Optimal rules and robust Bayes estimation of a Gamma scale parameter," Metrika: International Journal for Theoretical and Applied Statistics, Springer, vol. 76(5), pages 595-622, July.
    4. Jafari Jozani, Mohammad & Marchand, Éric & Parsian, Ahmad, 2006. "On estimation with weighted balanced-type loss function," Statistics & Probability Letters, Elsevier, vol. 76(8), pages 773-780, April.
    5. Alicja Jokiel-Rokita, 2011. "Bayes sequential estimation for a particular exponential family of distributions under LINEX loss," Metrika: International Journal for Theoretical and Applied Statistics, Springer, vol. 74(2), pages 211-219, September.

More information

Research fields, statistics, top rankings, if available.

Statistics

Access and download statistics for all items

Corrections

All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. For general information on how to correct material on RePEc, see these instructions.

To update listings or check citations waiting for approval, Mohammad Jafari Jozani should log into the RePEc Author Service.

To make corrections to the bibliographic information of a particular item, find the technical contact on the abstract page of that item. There, details are also given on how to add or correct references and citations.

To link different versions of the same work, where versions have a different title, use this form. Note that if the versions have a very similar title and are in the author's profile, the links will usually be created automatically.

Please note that most corrections can take a couple of weeks to filter through the various RePEc services.

IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.